Volume 28, Number 2
Previous Issue Next Issue

Harbir Antil, Roland Glowinski, Ronald H.W. Hoppe, Christopher Linsenmann, Tsorng-Whay Pan & Achim Wixforth

10.4208/jcm.2009.10-m1001

J. Comp. Math., 28 (2010), pp. 149-169.

Preview Full PDF 40 1404 Abstract

Elaine T. Hale Wotao Yin & Yin Zhang

10.4208/jcm.2009.10-m1007

J. Comp. Math., 28 (2010), pp. 170-194.

Preview Full PDF 38 1313 Abstract

Assyr Abdulle, Yucheng Hu & Tiejun Li

10.4208/jcm.2009.10-m1004

J. Comp. Math., 28 (2010), pp. 195-217.

Preview Full PDF 39 1240 Abstract

Xin Huang, Zhaojun Bai & Yangfeng Su

10.4208/jcm.2009.10-m1002

J. Comp. Math., 28 (2010), pp. 218-234.

Preview Full PDF 38 1256 Abstract

Zhong-Zhi Bai & Xue-Ping Guo

10.4208/jcm.2009.10-m2836

J. Comp. Math., 28 (2010), pp. 235-260.

Preview Full PDF 37 1299 Abstract

Shi Jin, Hao Wu & Xu Yang

10.4208/jcm.2009.10-m1005

J. Comp. Math., 28 (2010), pp. 261-272.

Preview Full PDF 41 1226 Abstract

Ying Chen & Min Huang

10.4208/jcm.2009.10-m2870

J. Comp. Math., 28 (2010), pp. 273-288.

Preview Full PDF 39 1301 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard